# SDR GLBA2012080600027

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,900 hours, 47,033 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE LT VERTICAL STAB, LT FWD SPAR CAP ANGLE AT APPROX FSS 84.10, 20 PERCENT CHORD VISIBLE, 1.25" IN LENGTH.  REPAIRED AFFECTED AREA IAW EO 12-1900-55-021.  MAJOR REPAIR.
